On the optimal control of a two-queue polling model



Downloads per month over past year

Avram, F. and Gómez-Corral, Antonio (2006) On the optimal control of a two-queue polling model. Operations Research Letters, 34 (3). pp. 339-348. ISSN 0167-6377

[thumbnail of corral17.pdf] PDF
Restringido a Repository staff only


Official URL: http://www.sciencedirect.com/science/article/pii/S0167637705000581


This paper deals with two M/M/1 queues served by a single server with threshold switching. Our main goal is to solve the Poisson equation and, as a result, give expressions for the Iona-run expected average cost of holding units and switching actions of the server, and the bias vector.

Item Type:Article
Uncontrolled Keywords:Poisson equation; Polling system; Priority queue; Threshold policy
Subjects:Sciences > Mathematics > Operations research
Sciences > Mathematics > Stochastic processes
ID Code:15613
Deposited On:13 Jun 2012 10:11
Last Modified:06 Aug 2018 10:14

Origin of downloads

Repository Staff Only: item control page